# SDR AALA2022011266246

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 68,689 hours, 25,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AT L4 PUSHED THE RESET BUTTON ON THE COMMAND EVACUATION PANEL AND IT SET OFF AN EVACUATION ALARM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
